Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Irregular periods, high FSH, less flow after taking medication, going to take OCP treatment. Will this hamper my pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
Hi ,
I am 24 years old and I am not having the regular period from last few months ..for some months is happens twice and from last 2 months there is no period ..I consultaed the gaynec doc and she had give mein some pill to take for a week and then stop after taking that I have my period after a week but too very less in quantity and lasted for 1 n half day... I have been under the invetigation and found my FSH is bit higer around 13.6 .. I am now going on treatment with OCP for 3 months (just started)... I have a query that will It hamper my pregnancy when I want to concive..Please advice
Posted Thu, 28 Jun 2012 in Pregnancy
Answered by Dr. Rakhi Tayal 58 minutes later
Thanks for posting your query.
Taking oral pills will help in regularizing your hormonal cycles and will result in a predictable bleeding patterns.
Once the periods return back to normal after stopping the pills after 3 months, you can conceive normally. Oral pills do not have any irreversible effect on the fertility.
Please do not worry and follow your gynecologist's instructions. You are getting the right treatment.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor